THE CONVERGENCE OF VOLTERRA SERIES FOR NONLINEAR NETWORKS

被引:8
作者
CZARNIAK, A [1 ]
KUDREWICZ, J [1 ]
机构
[1] WARSAW UNIV SCI & TECHNOL,INST ELECTR FUNDAMENTALS,PL-00661 WARSAW,POLAND
来源
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS | 1984年 / 31卷 / 08期
关键词
D O I
10.1109/TCS.1984.1085564
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
引用
收藏
页码:751 / 752
页数:2
相关论文
共 7 条
[1]   VOLTERRA SERIES AND GEOMETRIC CONTROL-THEORY [J].
BROCKETT, RW .
AUTOMATICA, 1976, 12 (02) :167-176
[2]   FUNCTIONAL EXPANSIONS FOR RESPONSE OF NONLINEAR DIFFERENTIAL SYSTEMS [J].
GILBERT, EG .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1977, 22 (06) :909-921
[3]   EXISTENCE AND UNIQUENESS OF VOLTERRA SERIES FOR NON-LINEAR SYSTEMS [J].
LESIAK, C ;
KRENER, AJ .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1978, 23 (06) :1090-1095
[4]  
Pupkov K. A., 1976, FUNCTIONAL SERIES TH
[5]   EXPANSIONS FOR NON-LINEAR SYSTEMS [J].
SANDBERG, IW .
BELL SYSTEM TECHNICAL JOURNAL, 1982, 61 (02) :159-199
[6]   THE MATHEMATICAL FOUNDATIONS OF ASSOCIATED EXPANSIONS FOR MILDLY NON-LINEAR SYSTEMS [J].
SANDBERG, IW .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1983, 30 (07) :441-455
[7]   VOLTERRA-LIKE EXPANSIONS FOR SOLUTIONS OF NON-LINEAR INTEGRAL-EQUATIONS AND NON-LINEAR DIFFERENTIAL-EQUATIONS [J].
SANDBERG, IW .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1983, 30 (02) :68-77